Metaplectic whittaker functions and crystal bases

Mcnamara, Peter J. (2011) Metaplectic whittaker functions and crystal bases. Duke Mathematical Journal, 156 1: 1-31. doi:10.1215/00127094-2010-064


Author Mcnamara, Peter J.
Title Metaplectic whittaker functions and crystal bases
Journal name Duke Mathematical Journal   Check publisher's open access policy
ISSN 0012-7094
1547-7398
Publication date 2011-01-01
Sub-type Article (original research)
DOI 10.1215/00127094-2010-064
Volume 156
Issue 1
Start page 1
End page 31
Total pages 31
Place of publication Durham, NC United States
Publisher Duke University Press
Language eng
Abstract We study Whittaker functions on nonlinear coverings of simple algebraic groups over a nonarchimedean local field. We produce a recipe for expressing such a Whittaker function as a weighted sum over a crystal graph and show that in type A, these expressions agree with known formulae for the prime-power-supported coefficients of multiple Dirichlet series.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 18 Apr 2015, 02:53:11 EST by Kay Mackie on behalf of School of Mathematics & Physics